# SDR SWIA202265392

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N267SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000722
- Aircraft time: 9,131 hours, 6,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AND FORWARD CABIN STRONG ELECTRICAL TYPE ODOR   (FLIGHT 3615 - FILED OPEN)    UPON ARRIVAL TO AIRCRAFT NO CMC FAULT/EICAS MESSAGES OR CBS TRIPPED. COMPLIED WITH INITIAL EVALUATION PER FIM 21-20-00-810-A. DURING INITIAL EVALUATION LT RECIRCULATION FAN CB TRIPPED AND WOULD NOT RESET. ISOLATED FAN AND DETERMINED FAN TO BE TRIPPING CB, LT RECIRC FAN CB REMAINED CLOSED WHILE ELECTRICALLY ISOLATED.  REFERENCE AML 890103
